|Online since 2002|
Nioxin FeedbackIf you have used Nioxin , please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Headaches and high blood pressure
I've been useing this product an been experiencing head aches and high blood pressure, is this one of the side offects?
AskDocWeb: Both symptoms have been reported by other users of Nioxin product - multiple times.
Skin inflamation on forehead
I have been using the Nioxin 4 treatment for 5 months now. I have noticed significant improvement to my hair with reduced loss of hair and even significant hair re growth. The improvements are significant. However, I am having a skin inflamation side effect on my forehead. It feels raw and very sensative and my forehead is breaking out. It's kind of an unfair trade off. I have tried acne medicines and hypo allergenic facial soap and I can't seem to get any correction to the break outs. Please note that I never had acne before and I am 50 years old. So, now I am searching for something to counter act the side effect so I don't have to give up the Nioxin. Any suggestions would be greatly appreciated.
AskDocWeb: Sorry Scott, we don't know of any product that would do what you want.
Itching and burning
I have been using nioxin level 2 for 2 1/2 weeks. I started having a very painful rash on the back of my neck! My neck is red has raised bumps and itching and stinging. It hurts so bad i wanted to rip my skin off. I knew it started after my 2nd usage. So i got cream and applied it did nothing! but I wanted thicker hair so I figured i would make sure to rewash my neck after I rinsed the product out of my hair. Didn't help also my ears and scalp start itching and burning just like my neck! So i decided to search on line to see reviews on this product. Then I found this site! I will never ever use tjis product again!! Why is the FDA not doing anything with so many complaints. My hair stylist recommend the product to me also.
My question is how long till my symptoms will start to go away sense I stop using the product?
AskDocWeb: What you describe seems to be a chemical burn or allergic reaction. If the itching and burning persists more than a day or so you might want to check with your doctor.
Not happy with Nioxin
I used nioxin 2 at the recommendation of my hairdresser. After using for two weeks I am experiencing severe bumps on my scalp and red bumps on my forehead. I am sure this is from the shampoo because I also used it the day before and I could not stop scratching my scalp, but today is the worst and quite a very scrary site. I went to the pharmacist and I was told to take antihistamine to calm the itchiness or see my doctor if it does not go away. I took the advise of the hairdresser because my hair is becoming flat and lost its curl. I am not happy with Nioxin.
Palpitations and cluster headaches
Used Nioxin, scalp therapy, cleanser and scalp treatment for one month. I have experienced palpitations, and a new cycle of cluster headaches that I haven't had for 15 years. Presently in my fourth week of awful headaches. Would not recommend this product to anyone who has had headache problems.
I started using Nioxin 3 for slight thinning hair. The first time , my hair dresser applied it , so i wasn't aware of any reaction except a mild itching on my head . Then onwards, after every wash, under the shower, I broke out into hives , all over my body and every time had to take anti- hystamines. I am planning to sue the company for releasing such an unsafe product into the market .
Do you know if it has been linked with severe headaches? I have been getting awful headaches and I do not usually get them at all.
AskDocWeb: Headaches have been reported by other users of Nioxin multiple times although a direct cause-effect link has not been established.
I used this product for 3 weeks and have broken out very badly on my face with red bumps. I even went to a dermatologist to figure out what was going on with me. I finally made the connection and stopped using it. Going back to my old shampoo and returning these products. Hope I clear up soon and if not I'll have to seek recourse.
Does nioxin ingredients contain methylisothiazolinone and methylchloroisothiazolinone?
The pain in my neck
I started the 3 step Nioxin for color treated hair on Monday. It is now Thursday..and progressively my neck has gotten so stiff that now I cannot swallow my voice is gritty and the pain in my head is almost unbearable. It just dawned on me the only change is the Nioxin. After reading these reviews already posted, I am convinced this is the culprit. I saw somewhere else to start taking a psuedoephrine and Clor-tabs because this is most likely an allergic reaction. I just took the psuedoephrine and Im seriously this is the quickest step to returning to normal. The pain in my neck and head is so bad..I am nauseous.
Daily migraines and headaches
As soon as I started using nioxin, I started having daily migraines and headaches. I experimented and the day I didn't use nioxin, everything went normal. The day I applied it, five minutes later I started having visual auras, a clear warning that a migraine is coming. Next morning I wake up with headache.
Nioxin - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - Last Page 11
If you find this page useful share it with others. If you have used Nioxin, use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
Copyright © 2007-2017 Askdocweb, Inc. All Rights Reserved. The informaiton here is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.